MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Although the cause of the adverse event cannot be determined, cure medical agrees with the patient's assertion that reuse of the single-use device is a likely contributor.
 
Event or Problem Description
Patient (user) reported she contracted a urinary tract infection (uti).She was prescribed a 7 day course of keflex to treat the infection.No defect or malfunction was reported with the catheter.The patient said she is forced to reuse some catheters because her insurance does not cover the quantity required for her needs.She said she thinks the reuse is the contributing factor for her acquiring infections.She is working with her doctor to get documentation submitted to insurance with the hope of being approved for additional supplies.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key9453371
Report Number3005471919-2019-00081
Device Sequence Number19385647
Product Code KOD
UDI-Device Identifier00815947020390
UDI-Public(01)00815947020390(17)210928(10)181025-1(241)T14
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/28/2021
Device Model NumberT14
Device Catalogue NumberT14
Device Lot Number181025-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2019
Initial Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient Weight71